# SDR IPXA2015073091752

- Difficulty date: July 10, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,495 hours, 10,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AAA70881
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER ACCESSORY COMPARTMENT LONGERON 51L SPLICE FITTING HAS CORROSION BETWEEN BS 6-90 AND BS 6-73.5.   R & R THE LONGERON SPLICE IAW SRM 51-33-01 AND SRM 51-35-01.
